Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Any Lexapro users?

my 16 yr old was just put on this for major depression. i am wondering what side effects will be like for him. any advice on taking it in the a.m. vs. p.m.? The doc & pharmacist gave different answers on that. Thank you.

Answer Question
 
Anonymous

Asked by Anonymous at 10:04 AM on Mar. 9, 2013 in Health

Answers (4)
  • My DH is.... he found it does make him a bit sleepy in the first few hours, so he switched to taking it at bedtime... problem solved. The only other side effect is that he can fall asleep at night now without the Lunesta - no more insomnia. Pretty good side effect if you ask me! ;o)
    Crafty26

    Answer by Crafty26 at 10:52 AM on Mar. 9, 2013

  • my son also has trouble sleeping. right now the doc wants him to try 1/2 of the 10mg pill for one week to see if there are any side effects.she doesn't want to put him on a sleep-aid at this time so I hope the Lexapro helps him out. Thank you.
    Anonymous

    Comment by Anonymous (original poster) at 10:55 AM on Mar. 9, 2013

  • That's how my DH"s doc did it... ramped up the dose... it takes a few weeks to really start working.
    Crafty26

    Answer by Crafty26 at 11:13 AM on Mar. 9, 2013

  • Was. It made me very thirsty at first. Then I stopped feeling anything so I tapered off over the course of a month. I think it helped me get through a lot of major stressors. It personally did not make me sleepy.
    Izsarejman

    Answer by Izsarejman at 12:51 PM on Mar. 9, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.